Alert archive / Illinois / Tornado Warnings in 2023

Tornado Warning 8, NWS Lincoln, IL

January 3, 2023Macon County, Illinois

NWS Lincoln, IL issued this tornado warning at Jan 3, 2023, 5:54 PM CST for Macon County, Illinois. It was in force for 26 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 3, 2023, 5:54 PM CST (23:54 UTC)
Expired
Jan 3, 2023, 6:20 PM CST
In force
26 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Macon County, IL

The radar

The Lincoln radar (KILX), 46 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 3, 5:57 PM CSTTORNADO2 Ne Decatur, ILPATH LENGTH 0.2 MILES, WIDTH 25 YARDS. DAMAGE OCCURRED TO AN ABANDONED BOWLING ALLEY ALONG N. 22ND ST. SPOTTER WATCHED TORNADO CROSS ROAD. VIDEO FROM AFTER THE STORM PASSED SHOWS DEBRIS SCATTERED ACROSS THE ROAD AND ADJACENT FIELD.
Jan 3, 5:57 PM CSTTORNADO2 Ne Decatur, ILSPOTTER WATCHED TORNADO CROSS ROAD. VIDEO FROM AFTER THE STORM PASSED SHOWS DEBRIS SCATTERED ABOUT ROAD AND ADJACENT FIELD.
Jan 3, 6:05 PM CSTTORNADO4 Nnw Decatur Airport, ILCORRECTS PREVIOUS TORNADO REPORT FROM 4 NNW DECATUR AIRPORT. CORRECTS PREVIOUS TORNADO REPORT FROM 4 NNW DECATUR AIRPORT. DELAYED REPORT. PATH LENGTH 1.1 MILES, WIDTH 20 YARDS. SEVERAL TRAILERS AT RICHLAND COMMUNITY COLLEGE WERE MOVED. TWO TREES WERE DAMAGED W
Jan 3, 6:05 PM CSTTORNADO4 Nnw Decatur Airport, ILCORRECTS PREVIOUS TORNADO REPORT FROM 4 NNW DECATUR AIRPORT. DELAYED REPORT. PATH LENGTH 0.4 MILES, WIDTH 20 YARDS. SEVERAL TRAILERS AT RICHLAND COMMUNITY COLLEGE WERE MOVED. TWO TREES WERE DAMAGED WITH ONE BLOWN INTO A FIELD. INSULATION AND DEBRIS FROM EARLIE
Jan 3, 6:05 PM CSTTORNADO4 Nnw Decatur Airport, ILDELAYED REPORT. PATH LENGTH 0.4 MILES, WIDTH 20 YARDS. SEVERAL TRAILERS AT RICHLAND COMMUNITY COLLEGE WERE MOVED. TWO TREES WERE DAMAGED WITH ONE BLOWN INTO A FIELD. INSULATION AND DEBRIS FROM EARLIER DAMAGE WAS BLOWN INTO A FIELD ON CAMPUS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this tornado warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.9 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2023-01-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2023-01-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 231 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
541 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
231 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

062 
WFUS53 KILX 032354
TORILX
ILC115-040030-
/O.NEW.KILX.TO.W.0008.230103T2354Z-230104T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lincoln IL
554 PM CST Tue Jan 3 2023

The National Weather Service in Lincoln has issued a

* Tornado Warning for...
  Northeastern Macon County in central Illinois...

* Until 630 PM CST.
    
* At 554 PM CST, a severe thunderstorm capable of producing a tornado
  was located over Decatur, moving northeast at 25 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Decatur around 600 PM CST.
  Forsyth around 610 PM CST.

Other locations in the path of this tornadic thunderstorm include
Oreana.

This includes Interstate 72 between mile markers 140 and 150.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3980 8900 3984 8904 4004 8889 3990 8875
TIME...MOT...LOC 2354Z 227DEG 21KT 3985 8899 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

37
3 follow-up statements
606 
WWUS53 KILX 040006
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
606 PM CST Tue Jan 3 2023

ILC115-040030-
/O.CON.KILX.TO.W.0008.000000T0000Z-230104T0030Z/
Macon-
606 PM CST Tue Jan 3 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CST FOR
NORTHEASTERN MACON COUNTY...
    
At 605 PM CST, a severe thunderstorm capable of producing a tornado 
was located in northern portions of Decatur, moving northeast at 25 
mph. 

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
  Oreana.

This includes Interstate 72 between mile markers 143 and 150.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3986 8891 3989 8895 4004 8889 3990 8875
TIME...MOT...LOC 0005Z 230DEG 24KT 3990 8890 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

37
491 
WWUS53 KILX 040014
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
614 PM CST Tue Jan 3 2023

ILC115-040030-
/O.CON.KILX.TO.W.0008.000000T0000Z-230104T0030Z/
Macon-
614 PM CST Tue Jan 3 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM CST FOR
NORTHEASTERN MACON COUNTY...
    
At 613 PM CST, a severe thunderstorm capable of producing a tornado 
was located near Oreana in northeast Macon County, moving northeast 
at 25 mph. 

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Macon County.

This includes Interstate 72 between mile markers 147 and 150.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3990 8884 3992 8888 4000 8885 3992 8877
TIME...MOT...LOC 0013Z 230DEG 24KT 3993 8885 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

37
716 
WWUS53 KILX 040020
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
620 PM CST Tue Jan 3 2023

ILC115-040029-
/O.CAN.KILX.TO.W.0008.000000T0000Z-230104T0030Z/
Macon-
620 PM CST Tue Jan 3 2023

...THE TORNADO WARNING FOR NORTHEASTERN MACON COUNTY IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled. A radar indicated tornado 
warning continues farther northeast in Macon County near Argenta.

LAT...LON 3990 8884 3992 8888 4000 8885 3992 8877
TIME...MOT...LOC 0018Z 227DEG 21KT 3996 8881 

$$

37

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Jan 3, 5:19 PM CST, 35 minutes earlier.

Area forecast discussion, Jan 3, 5:19 PM CST, 35 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
519 PM CST Tue Jan 3 2023

.SYNOPSIS...
Issued at 243 PM CST Tue Jan 3 2023

Scattered showers and thunderstorms are possible west of I-55
through Tuesday evening. A few storms could be strong to severe.
It will be much cooler on Wednesday, with high temperatures
returning to near normal, in the upper 30s. Scattered flurries or
light snow will be possible Wednesday afternoon through Thursday,
primarily north of I-74.

&&

.SHORT TERM...(This evening through Wednesday)
ISSUED AT 243 PM CST Tue Jan 3 2023

As of 2PM, visible satellite imagery showed mostly sunny skies
across E MO and west-central IL, aside from diurnal cumulus.
Records are falling across the area as temperatures soar into the
mid-60s. Areas along and east of I-57 were still overcast, but the
corridor of clear skies should pivot eastward this afternoon
resulting in at least some sun.

A dewpoint gradient is present across the CWA, with dewpoints
decreasing with westward extent from I-55. Despite the latest RAP
mesoanalysis showing 1000 J/kg of uncapped CAPE, vis satellite
shows limited vertical extent to any of the diurnal cumulus across
our area at the moment. Updrafts look a little more vigorous
across SW IL as of 230PM. With sunshine prevailing and a slight
increase in upper level forcing expected this afternoon, still
anticipate shower/t- storm development within an hour or two.
Much of the thinking regarding hazards has not changed since the
early morning and mid- morning AFDs. There is a low, but non-zero,
tornado potential. RAP analysis is in line with forecast
soundings in showing 100+ J/kg of 0-3km CAPE in the vicinity of
the sfc boundary, but the low-level wind profile appears largely
unidirectional, with the KILX VWP hodograph showing no curvature
and RAP analysis showing less than 100 m2/s2 SRH in the lowest
kilometer. Small hail and damaging wind gusts look like more
relevant concerns with any stronger updrafts this afternoon.

Showers and storms may linger east of I-57 through 9 PM, then the
rest of the night will be dry with cooling temperatures overnight.
By Wed morning, the upper low will be positioned near the MN/IA
border. A much cooler airmass will advect into the area behind the
cold front, with 850mb temps falling to around -5 degC, a drop of
nearly 15 degC in 24 hours. Expecting highs to only be in the 30s
west of I-57, and while that's right in line with typical temps
for early Jan it will feel much cooler after the record setting warmth
on Tues. With sfc winds of 10-15 mph, it will feel even cooler,
with wind chills in the 20s through the day. It will be mostly
cloudy on Wed. Steep low-level lapse rates and a shallow layer of
instability atop the boundary layer could result in scattered
flurries or light snow, primarily north of I-74 beginning Wed
afternoon.

.LONG TERM...(Wednesday night through Tuesday)
ISSUED AT 243 PM CST Tue Jan 3 2023

Main forecast highlights through early next week include:

1) Cloudy and seasonable on Thurs, with isolated flurries or light
snow across the northern half of the area.

2) The next chance for measurable precip is Saturday, in the form
of a mix of rain and snow.

3) Dry with slightly above normal temps Sun into early next week.

Thurs looks quite similar to Wed: cloudy with seasonable temps,
modest westerly winds, and a chance for flurries or light snow
across the northern half of the CWA as the upper low swings
through N IL. By Fri, the upper low will have shifted off to the
NE, and a sfc high pressure ridge builds into the Midwest,
resulting in lighter winds and perhaps some breaks in the clouds.

By Fri night, the next shortwave of interest is expected to be
emerging over the central Plains. An associated sfc low develops
and leads to precip across central IL on Sat. Rain and snow both
appear possible at this time, though it's somewhat difficult to
discern between the two as both sfc temps and wet-bulb temps are
currently forecast to be in the mid-30s, and the specific values
will likely change depending on the exact track of the sfc low.
Forecast soundings do not show much signal for mixed precip at
this time, except for perhaps a chance of freezing rain/drizzle as
precip winds down and cloud ice is lost. But confidence in that
occurring is not high, so kept any mention of freezing rain out of
the forecast. Ensemble members suggest QPF amounts of a few
tenths are possible with this system, but there is currently not a
signal for anything more than minor snow accumulations, if that.

Behind that system, sfc high pressure builds in and should result
in several days of dry weather across central IL, along with
slightly above normal temps into early next week. Models show a
disturbance moving through the southern Plains and mid-MS Valley
Sun night into early next week, but current indications are that
it should track far enough south to keep precip away from our CWA.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 518 PM CST Tue Jan 3 2023

A cold front is sweeping across central Illinois this evening.
Scattered showers and storms are occurring near the front and will
end as southerly winds veer to westerly behind the front. West
winds will gust to around 20 kt behind the front and conditions
should return to VFR for several hours before cold air
stratocumulus develops resulting in MVFR ceilings that last the
remainder of the period.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...Erwin
SHORT TERM...Erwin
LONG TERM...Erwin
AVIATION...Deubelbeiss
Hazardous weather outlook, Jan 3, 3:11 PM CST, 2 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
311 PM CST Tue Jan 3 2023

ILZ027>031-036-037-040-041-047>050-041100-
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-Schuyler-Mason-
Cass-Menard-Scott-Morgan-
311 PM CST Tue Jan 3 2023

This Hazardous Weather Outlook is for central Illinois and west
central Illinois.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

ILZ038-042>046-051>057-061>063-066>068-071>073-041100-
McLean-Logan-De Witt-Piatt-Champaign-Vermilion-Sangamon-Christian-
Macon-Moultrie-Douglas-Coles-Edgar-Shelby-Cumberland-Clark-Effingham-
Jasper-Crawford-Clay-Richland-Lawrence-
311 PM CST Tue Jan 3 2023

This Hazardous Weather Outlook is for central Illinois, east
central Illinois and southeast Illinois.

.DAY ONE...Tonight.

Scattered thunderstorms are possible this afternoon, east of I-55. A
few of the storms could be strong to severe, with hail, damaging
wind gusts, and a low tornado risk.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through 6 pm.

Auten

In the hours before

Local storm report, Jan 3, 5:38 PM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
538 PM CST TUE JAN 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TORNADO          4 ENE MOUNT AUBURN      39.78N 89.19W
01/03/2023                   CHRISTIAN          IL   LAW ENFORCEMENT

&&

ERWIN
Local storm report, Jan 3, 5:39 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
539 PM CST TUE JAN 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 PM     HAIL             2 N NORMAL              40.54N 88.98W
01/03/2023  M0.50 INCH       MCLEAN             IL   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

&&

ERWIN
Special weather statement, Jan 3, 5:42 PM CST, 12 minutes before
Special Weather Statement
National Weather Service Lincoln IL
542 PM CST Tue Jan 3 2023

ILZ053-040000-
Macon-
542 PM CST Tue Jan 3 2023

...A strong thunderstorm will impact portions of central Macon County
through 600 PM CST...

At 541 PM CST, Doppler radar was tracking a strong thunderstorm near
Harristown, or 8 miles southwest of Decatur, moving northeast at 30
mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Harristown around 545 PM CST.
  Decatur and Mount Zion around 555 PM CST.
  Forsyth and Long Creek around 600 PM CST.

This includes Interstate 72 between mile markers 132 and 143.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3975 8909 3979 8913 3996 8898 3982 8882
TIME...MOT...LOC 2341Z 229DEG 27KT 3980 8907

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

37
Local storm report, Jan 3, 5:46 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
546 PM CST TUE JAN 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TORNADO          3 SW LATHAM             39.94N 89.20W
01/03/2023                   LOGAN              IL   TRAINED SPOTTER

&&

ERWIN
Local storm report, Jan 3, 5:50 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
550 PM CST TUE JAN 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     TORNADO          1 W MAROA               40.04N 88.97W
01/03/2023                   MACON              IL   EMERGENCY MNGR

            CORRECTS TIME ON PREVIOUS TORNADO REPORT
            FROM 1 W MAROA. GRAIN BIN DAMAGED WITH
            DEBRIS ON ROADWAY NEAR US-51 AND WASHINGTON
            ST.

&&

ERWIN
Local storm report, Jan 3, 5:51 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
551 PM CST TUE JAN 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     TORNADO          2 WNW ILLIOPOLIS        39.86N 89.28W
01/03/2023                   SANGAMON           IL   TRAINED SPOTTER

            CONFIRMED TORNADO SPOTTED IN RURAL AREA WEST
            NORTHWEST OF ILLIOPOLIS MOVING NORTHEAST.

0405 PM     HAIL             PAWNEE                  39.59N 89.58W
01/03/2023  M0.88 INCH       SANGAMON           IL   PUBLIC

            DIME TO NICKEL SIZE HAIL FOR 45 SECONDS.

0405 PM     TORNADO          3 SW LATHAM             39.94N 89.20W
01/03/2023                   LOGAN              IL   TRAINED SPOTTER

0436 PM     TORNADO          1 W MAROA               40.04N 88.97W
01/03/2023                   MACON              IL   EMERGENCY MNGR

            CORRECTS TIME ON PREVIOUS TORNADO REPORT
            FROM 1 W MAROA. GRAIN BIN DAMAGED WITH
            DEBRIS ON ROADWAY NEAR US-51 AND WASHINGTON
            ST.

0505 PM     TORNADO          4 ENE MOUNT AUBURN      39.78N 89.19W
01/03/2023                   CHRISTIAN          IL   LAW ENFORCEMENT

0537 PM     HAIL             2 N NORMAL              40.54N 88.98W
01/03/2023  M0.50 INCH       MCLEAN             IL   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

&&

ERWIN

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 3, 5:37 AM CSTDense Fog AdvisoryILXFulton, Knox, McLean, Marshall, Peoria, Stark and 2 more7 hr
Jan 3, 11:13 AM CSTSpecial Weather StatementILXKnox17 min
Jan 3, 11:42 AM CSTSpecial Weather StatementILXStark18 min
Jan 3, 3:46 PM CSTSpecial Weather StatementILXMacon14 min
Jan 3, 3:52 PM CSTTornado Warning Tornado observedILXLogan, Macon, Sangamon23 min
Jan 3, 4:10 PM CSTTornado Warning Tornado observedILXDeWitt, Logan, Macon35 min
Jan 3, 4:21 PM CSTSpecial Weather StatementILXChristian24 min
Jan 3, 4:26 PM CSTTornado WarningILXChristian, Sangamon34 min
Jan 3, 4:40 PM CSTTornado Warning Tornado observedILXDeWitt35 min
Jan 3, 4:41 PM CSTTornado Warning Tornado observedILXLogan17 min
Jan 3, 4:49 PM CSTSpecial Weather StatementILXChristian26 min
Jan 3, 4:54 PM CSTTornado WarningILXChristian, Macon36 min
Jan 3, 5:31 PM CSTSpecial Weather StatementILXMcLean14 min
Jan 3, 5:37 PM CSTTornado WarningILXChampaign, McLean23 min
Jan 3, 5:42 PM CSTSpecial Weather StatementILXMacon18 min

Nearby

Tornado Warnings in Illinois, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.